Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 679704, 12 pages
http://dx.doi.org/10.1155/2011/679704
Research Article

Certain Conditions for Starlikeness of Analytic Functions of Koebe Type

1Faculty of Science and Biotechnology, Universiti Selangor, Bestari Jaya, 45600 Selangor Darul Ehsan, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor Darul Ehsan, Malaysia

Received 1 May 2011; Revised 29 June 2011; Accepted 5 July 2011

Academic Editor: A. Zayed

Copyright © 2011 Saibah Siregar and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. T. Mocanu, β€œUne propriété de convexité généralisée dans la théorie de la représentation conforme,” Mathematica, vol. 11, no. 34, pp. 127–133, 1969. View at Google Scholar Β· View at Zentralblatt MATH
  2. S. S. Miller, P. Mocanu, and M. O. Reade, β€œAll α-convex functions are univalent and starlike,” Proceedings of the American Mathematical Society, vol. 37, pp. 553–554, 1973. View at Google Scholar
  3. K. Sakaguchi and S. Fukui, β€œOn alpha-starlike functions and related functions,” Bulletin of Nara University of Education, vol. 28, no. 2, pp. 5–12, 1979. View at Google Scholar
  4. C. Ramesha, S. Kumar, and K. S. Padmanabhan, β€œA sufficient condition for starlikeness,” Chinese Journal of Mathematics, vol. 23, no. 2, pp. 167–171, 1995. View at Google Scholar Β· View at Zentralblatt MATH
  5. S. Siregar, M. Darus, and B. A. Frasin, β€œSubordination and superordination for certain analytic functions,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 2, pp. 42–49, 2010. View at Google Scholar
  6. D. Bansal and R. K. Raina, β€œSome sufficient conditions for starlikeness using subordination criteria,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 4, pp. 1–6, 2010. View at Google Scholar
  7. S. Siregar, M. Darus, and T. Bulboacă, β€œA class of superordination-preserving convex integral operator,” Mathematical Communications, vol. 14, no. 2, pp. 379–390, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  8. B. A. Frasin and M. Darus, β€œSubordination results on subclasses concerning Sakaguchi functions,” Journal of Inequalities and Applications, vol. 2009, Article ID 574014, 7 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  10. I. S. Jack, β€œFunctions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. S. Fukui, S. Owa, and K. Sakaguchi, β€œSome properties of analytic functions of Koebe type,” in Current topics in Analytic Function Theory, pp. 106–117, World Scientific Publishing Company, New Jersey, NJ, USA, 1992. View at Google Scholar Β· View at Zentralblatt MATH
  12. M. Kamali and H. M. Srivastava, β€œA sufficient condition for starlikeness of analytic functions of Koebe type,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 3, pp. 1–8, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  13. S. S. Miller and P. T. Mocanu, β€œSecond-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet